UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Affine approximation of Lipschitz functions and nonlinear quotients

Bates, S; Johnson, WB; Lindenstrauss, J; Preiss, D; Schechtman, G; (1999) Affine approximation of Lipschitz functions and nonlinear quotients. GEOMETRIC AND FUNCTIONAL ANALYSIS , 9 (6) pp. 1092-1127. 10.1007/s000390050108.

Full text not available from this repository.
Type: Article
Title: Affine approximation of Lipschitz functions and nonlinear quotients
DOI: 10.1007/s000390050108
Keywords: Science & Technology, Physical Sciences, Mathematics, MATHEMATICS, BANACH-SPACES, UNIFORM, DIFFERENTIABILITY, SUBSPACES
UCL classification: UCL > School of BEAMS
UCL > School of BEAMS > Faculty of Maths and Physical Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/188604
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item